Safety Of Taking Antihypertensive Drugs Along With Vitamin E And Vitamin C

Illustration of Safety Of Taking Antihypertensive Drugs Along With Vitamin E And Vitamin C
Illustration: Safety Of Taking Antihypertensive Drugs Along With Vitamin E And Vitamin C ars.els-cdn.com

Good afternoon, keep healthy. You ask. My husband routinely drinks bloodpress and at the beginning of the year there were complaints of kidney stones that had been handled by a doctor. My question is, if the support of vitamin E 400iu and vitamin C 500mg (enervon-c), is it still safe or can disturbances occur? Ask again, when swallowing there is something odd on the right side of the throat, one of the sympthom corona right? Thank you doctor … may Allah always protect the Doctor and other front guard friends. Aamiin, Robbal

1 Answer:

Hello Yulie,


Thank you for asking at HealthReplies.com.


Bloodpress (candesartan + hydochlorothiazide) is a drug that works to reduce blood pressure. While the other two products are vitamin E and vitain C which are supplements that are consumed to meet daily needs. Basically the use of antihypertensive drugs with vitamin E and vitamin C is no problem, it's just that with a history of kidney stones the use of vitamin C must be careful. That is because excessive use of vitamin C can cause kidney stones. Use all of these drugs according to the dose and do not overdo it and it helps you to consult a doctor before using certain supplements. Meeting the needs of vitamins with natural sources such as fruits and vegetables is certainly more recommended.


The presence of a lump in the throat is a sign of inflammation caused by many things, one of which is a viral infection such as COVID-19. However, these symptoms are not typical for COVID-19 because the symptoms of infection due to viruses in the respiratory tract are very similar. For more complete symptoms about COVID-19 you can read this article.


There needs to be a thorough examination to find out the cause of the complaint you are feeling, including whether the symptoms are due to Corona infection or not. The examination starts from a medical interview to find out the course of the disease and some important things such as a history of traveling to an infected area / country in the last 14 days, a history of contact with a confirmed patient, or living and settling in a local transmission area. Then a complete physical examination and additional checks that are felt necessary such as blood tests, chest X-ray images, CT scan of the chest, and so on.


For that, what you can do right now:

Consumption of healthy and nutritious foods, avoid foods with high fat content, too spicy, multiply vegetables and fruit
Drink warm water at least 8 glasses per day
Regular exercise
Get enough rest
Avoid cigarettes and alcohol
Manage stress well
Wash your hands regularly with soap and running water
Keep a minimum distance of 1m from other people
Stay at home, avoid traveling outside or going to a crowd
Avoid using public transportation

If complaints can be resolved at home it is better to postpone seeing a doctor and stay at home. But if the complaint continues and is considered burdensome immediately to the doctor for further treatment. Stay alert by using masks when outside and avoid using public transportation.


So, hopefully useful.

: by

Related Question

The Cause Of Pain In The Neck Down To The Lower Lumbar Bone?

The Cause Of Pain In The Neck Down To The Lower Lumbar Bone?

(2 years ago)

why yes, when you bend down for a moment, then straighten up again, the spine sounds...

Headaches, Hot Eyes, Coughing Up Phlegm, Stomach Twisting And Cold At Night?

Headaches, Hot Eyes, Coughing Up Phlegm, Stomach Twisting And Cold At Night?

(2 years ago)

… I was initially coughing up phlegm, headache, fever, chills, on the other hand the stitches of my cesarean section were wet with pain that had just been operated on 2 Jan 2...

Body Shape When You Stop Taking Medication During The Hormone Replacement Therapy?

Body Shape When You Stop Taking Medication During The Hormone Replacement Therapy?

(2 years ago)

I want to ask, I have done transgender HR and this is already in the 4th month, and my medicine has run out and it’s been a week that I haven’t taken medicine diane 35 ...

Leave a Reply

Your email address will not be published.